# SDR CALA9901073

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN DECK FLOORBEAM IN AFT CARGO COMPARTMENT CORRODED AT STA 1130 FROM BL 0 TO RBL 30.  REPAIRED IAW SRM 53-10-8 AND ECRA 5310-03898.
